Author Index

A

  • Akbarpour, Mahboobeh A cartesian closed subcategory of topological molecular lattices [Volume 7, Issue 1, 2021, Pages 32-39]
  • Alimohammadi, Davood Generalized peripherally multiplicative maps between real Lipschitz algebras with involution [Volume 7, Issue 1, 2021, Pages 1-31]
  • Alomari, Mohammad W. Some numerical radius inequalities for the {C}eby {s}ev functional and non-commutative Hilbert space operators [Volume 7, Issue 1, 2021, Pages 96-108]
  • Asadzadeh, Mohammad Sina Topological characterization of chainable sets and chainability via continuous functions [Volume 7, Issue 1, 2021, Pages 77-85]
  • Azroul, Elhoussine A note on quasilinear parabolic systems in generalized spaces [Volume 7, Issue 1, 2021, Pages 86-95]

B

  • Balaadich, Farah A note on quasilinear parabolic systems in generalized spaces [Volume 7, Issue 1, 2021, Pages 86-95]
  • Benkirane, Abdelmoujib Existence of renormalized solutions for a class of nonlinear parabolic equations with generalized growth in Orlicz spaces [Volume 7, Issue 1, 2021, Pages 140-164]
  • Bennouna, Jaouad Existence of renormalized solutions for a class of nonlinear parabolic equations with generalized growth in Orlicz spaces [Volume 7, Issue 1, 2021, Pages 140-164]
  • Bhardwaj, Manoj On $Smathcal{I}H$-property and $SSmathcal{I}H$-property in topological spaces [Volume 7, Issue 1, 2021, Pages 65-76]
  • Bourahma, Mohamed Existence of renormalized solutions for a class of nonlinear parabolic equations with generalized growth in Orlicz spaces [Volume 7, Issue 1, 2021, Pages 140-164]

D

  • Daneshmand, Safoura Generalized peripherally multiplicative maps between real Lipschitz algebras with involution [Volume 7, Issue 1, 2021, Pages 1-31]

E

  • Effati, Mona Some remarks on chaos in nonautonomous dynamical systems [Volume 7, Issue 1, 2021, Pages 115-130]

H

  • Honary, Bahman Some remarks on chaos in nonautonomous dynamical systems [Volume 7, Issue 1, 2021, Pages 115-130]
  • Hosseinzadeh, Roja Maps strongly preserving the square zero of $ lambda $-Lie product of operators [Volume 7, Issue 1, 2021, Pages 109-114]

J

  • Jamalzadeh, Javad Topological characterization of chainable sets and chainability via continuous functions [Volume 7, Issue 1, 2021, Pages 77-85]

K

L

  • Lakehal, Rachid Almost and weakly NSR, NSM and NSH spaces [Volume 7, Issue 1, 2021, Pages 40-51]

M

  • Mirhosseinkhani, Ghasem A cartesian closed subcategory of topological molecular lattices [Volume 7, Issue 1, 2021, Pages 32-39]

P

  • Palli, Murali Mohan Kumar Numerical simulation for a class of singularly perturbed convection delay problems [Volume 7, Issue 1, 2021, Pages 52-64]

R

  • Ravi Kanth, A.S.V. Numerical simulation for a class of singularly perturbed convection delay problems [Volume 7, Issue 1, 2021, Pages 52-64]
  • Rezaei, Gholam Reza Topological characterization of chainable sets and chainability via continuous functions [Volume 7, Issue 1, 2021, Pages 77-85]

S

  • Seba, Djamila Almost and weakly NSR, NSM and NSH spaces [Volume 7, Issue 1, 2021, Pages 40-51]
  • Singh, Sumit On $Smathcal{I}H$-property and $SSmathcal{I}H$-property in topological spaces [Volume 7, Issue 1, 2021, Pages 65-76]
  • Sow, Thierno Algorithm for computing a common solution of equilibrium and fixed point problems with set-valued demicontractive operators [Volume 7, Issue 1, 2021, Pages 131-139]

T

  • Tyagi, Brij Kishore On $Smathcal{I}H$-property and $SSmathcal{I}H$-property in topological spaces [Volume 7, Issue 1, 2021, Pages 65-76]

Z